# SDR DXTA200701839

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 6,206 hours, 3,761 cycles
- Engine: Allsn AE3007C
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(YD OFF LOWER) AND MACH TRIM OFF OCCURED DURING TAKEOFF, ABORTED TAKEOFF AND COMPLIED WITH CHECKLIST. SECOND ATTEMPT, IDENTIICAL MESSAGES APPEARED. FOUND WATER IN BOTH PITOT TUBES. PURGED SYSTEM AND PERFORMED PITOT LEAK CHECK IAW MM 34-11-08 AND FAR 91-411- SYSTEM.  OPS CHECKS SERVICEABLE.
